# SDR MASA200600268

- Difficulty date: January 30, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N514MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10116
- Aircraft time: 6,086 hours, 3,763 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Spoiler/Stabs
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7218 MEM, SPOILER/STAB FAULT STATUS MESSAGE.  MX RESET.  OPS CHECK GOOD.
